# SDR 2006UALA00026

- Difficulty date: December 28, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 14,294 hours, 5,681 cycles
- Engine: Iae V2522A5
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS LOWERED BY FREEFALL METHOD. GEAR SWING ECAM GEAR NOT UP-LOCKED AND GEAR DOOR NOT CLOSED ECAM MSG'S DISPLAYED AFTER GEAR RETRACTION. CREW CYCLED GEAR HANDLE THEN GEAR NOT DOWN AND LOCKED ECAM DISPLAYED WITH ALL GEARS UP AND LOCKED AND GEAR DOORS CLOSED. CYCLED GEAR HANDLE AGAIN ECAMS CLEARED.  NECESSARY TO GRAVITY EXTEND GEAR UPON ARRIVAL AT NEXT STATION.  REPLACED GEAR DOOR OPEN PROX SENSOR 32GA REF MM 32-31-73, CHECKED NLG TARGET SENSORS REF MM 32-31-73, OP CHECKED GEAR PER MM 32-31-00, OP CHECKED OK ON NR A4219L BY MECH 306692 INSP BY LC46
